MAUDE Adverse Event Report: EBI, LLC. BIOMET SPINALPAK NON-INVASIVE SPINE FUSION STIMULATOR SYSTEM; STIMULATOR, BONE GROWTH, NON-INVASIVE

EBI, LLC. BIOMET SPINALPAK NON-INVASIVE SPINE FUSION STIMULATOR SYSTEM; STIMULATOR, BONE GROWTH, NON-INVASIVE
Model Number 1067717
Medical Device Problem Codes Patient-Device Incompatibility (2682); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by the patient that she experienced neck pain for 2 weeks and 2 days after using the spinal pak device.The patient removed the device, but the pain did not improve.The patient wore the device she wore 24 hours a day.She did not contact her doctor about the pain, only the zimvie sales representative.The patient was advised to call the doctor and then update us with the latest information.If the doctor says to continue, then she will conduct a time test.She treated with the device for three and a half weeks.The lower left side of my neck hurts.The patient believes that she has a stiff from doing work at her church.The patient stated that the pain level is a six out of ten.The patient stated that the stiff neck is getting better.The patient spoke to her doctor who told her to continue treatment once the stiffness goes away.The patient stated that she does not believe the pain is from the stimulator but from her surgery.The patient stated that she is still treating with the stimulator and is still having pain.The patient spoke to the doctor who is aware of the pain and wants the patient to keep treating.The patient stated that the doctor did not prescribe anything, but she does take gabapentin and flexerall which was prescribed prior to using the unit.The patient stated that it is a constant pain like a soreness that is under the skin and the pain level is a ten out of ten at its worst.The patient also stated that the pain makes her nauseous and she needs to go to bed.The patient was advised to contact her doctor if the pain continues.The patient tried the device for an hour and reported that it made her feel worse.The doctor sent the patient to physical therapy.The patient stated that she no longer wore the device.She was advised to contact her doctor to know that she no longer wearing the unit and to email the sales representative the update on what the doctor wants her to do with the unit.The patient wants to return the device but first, we need the doctor's approval.
 
Additional Manufacturer Narrative
Zimvie complaint (b)(4).B3: date of event: the event occurred sometime in (b)(6) 2023.D11: medical product: unknown.D11: therapy date: unknown.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is complete, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported by the patient that she experienced neck pain for 2 weeks and 2 days after using the spinal pak device.The patient removed the device, but the pain did not improve.The patient wore the device she wore 24 hours a day.She did not contact her doctor about the pain, only the zimvie sales representative.The patient was advised to call the doctor and then update us with the latest information.If the doctor says to continue, then she will conduct a time test.She treated with the device for three and a half weeks.The lower left side of my neck hurts.The patient believes that she has a stiff from doing work at her church.The patient stated that the pain level is a six out of ten.The patient stated that the stiff neck is getting better.The patient spoke to her doctor who told her to continue treatment once the stiffness goes away.The patient stated that she does not believe the pain is from the stimulator but from her surgery.The patient stated that she is still treating with the stimulator and is still having pain.The patient spoke to the doctor who is aware of the pain and wants the patient to keep treating.The patient stated that the doctor did not prescribe anything, but she does take gabapentin and flexerall which was prescribed prior to using the unit.The patient stated that it is a constant pain like a soreness that is under the skin and the pain level is a ten out of ten at its worst.The patient also stated that the pain makes her nauseous and she needs to go to bed.The patient was advised to contact her doctor if the pain continues.The patient tried the device for an hour and reported that it made her feel worse.The doctor sent the patient to physical therapy.The patient stated that she no longer wore the device.She was advised to contact her doctor to know that she no longer wearing the device and to email the sales representative the update on what the doctor wants her to do with the device.The patient wants to return the device but first, we need the doctor's approval.No additional information was received at this time.No further consequences have been reported.The spinal pak device was not returned for evaluation.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The device was not returned to highridge medical for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record/certificate of conformance was reviewed, and no discrepancies related to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Highridge medical will continue to monitor for trends.
 
Additional Manufacturer Narrative
Corrections: d1: brand name, d2a: device common name,d4: model number, g4: pma number, h6 product and evaluation codes.Additional information: a: patient information, e: initial reporter.This follow-up report is being submitted to relay corrected information based on udi related data quality updates only.
 
Event or Problem Description

Brand Name
BIOMET SPINALPAK NON-INVASIVE SPINE FUSION STIMULATOR SYSTEM
Common Device Name
STIMULATOR, BONE GROWTH, NON-INVASIVE
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
parsippany, NJ 07054
9732999300
MDR Report Key17383219
Report Number0002242816-2023-00083
Device Sequence Number6399091
Product Code LOF
UDI-Device Identifier00812301020225
UDI-Public00812301020225
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P850022
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1067717
Device Catalogue Number1067717
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date07/24/2023
Supplement Report FDA Received Date06/14/2024
08/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.; SEE H10 NARRATIVE.; SEE H10 NARRATIVE.
Patient Age73 YR
Patient SexFemale
Patient EthnicityNon Hispanic